BibTeX record journals/rsa/Wastlund05

download as .bib file

@article{DBLP:journals/rsa/Wastlund05,
  author    = {Johan W{\"{a}}stlund},
  title     = {A proof of a conjecture of Buck, Chan, and Robbins on the expected
               value of the minimum assignment},
  journal   = {Random Struct. Algorithms},
  volume    = {26},
  number    = {1-2},
  pages     = {237--251},
  year      = {2005},
  url       = {https://doi.org/10.1002/rsa.20066},
  doi       = {10.1002/rsa.20066},
  timestamp = {Fri, 26 May 2017 22:50:39 +0200},
  biburl    = {https://dblp.org/rec/journals/rsa/Wastlund05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics